# SDR 96ZZZX1127

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91075
- Make and model: Piper PA-28-181
- Aircraft serial: 288690021
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 456732
- Condition: Inoperative
- Location: Cockpit Lights
- Part time: 120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT FLOOD LIGHTING SYSTEM'S RHEOSTAT FAILED IN 120 HOURS.  PART APPEARS TO HAVE GOTTEN HOT BEFORE FAILURE.
